MathSciNet Relay Station
MathSciNet bibliographic data
MR709706 (84i:41024) 41A21 (30E10)
Lubinsky, D. S. Divergence of complex rational approximations. Pacific J. Math. 108 (1983), no. 1, 141–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement